Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2018, Article ID 6078594, 6 pages
https://doi.org/10.1155/2018/6078594
Research Article

On Some Properties of Cowen-Douglas Class of Operators

Department of Mathematics, Payame Noor University, P.O. Box 19395-3697, Tehran, Iran

Correspondence should be addressed to Bahmann Yousefi; ri.ca.unp@ifesuoy_b

Received 9 September 2017; Accepted 29 November 2017; Published 1 February 2018

Academic Editor: Kehe Zhu

Copyright © 2018 Parastoo Heiatian Naeini and Bahmann Yousefi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Parastoo Heiatian Naeini and Bahmann Yousefi, “On Some Properties of Cowen-Douglas Class of Operators,” Journal of Function Spaces, vol. 2018, Article ID 6078594, 6 pages, 2018. https://doi.org/10.1155/2018/6078594.